MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION CLEARLINK STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS; STOPCOCK, I.V. SET
Catalog Number 2C8607
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink system extension set had a luer adapter that would not "slide up to screw on to what it needed to connect to".This issue was identified during patient use.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual sample was received for evaluation.Visual inspection was performed using the naked eye which did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed including clear passage and pressure testing; the device performed according to product specifications.Additional pull test was performed and no separation issues noted.The luer lock however was stuck to its male adapter.The reported condition was verified.The cause of the condition was not determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10491707
Report Number1416980-2020-05453
Device Sequence Number11730723
Product Code FMG
UDI-Device Identifier00085412071671
UDI-Public(01)00085412071671
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C8607
Device Lot NumberDR20C04028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2020
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1